# SDR HALA2014081400117

- Difficulty date: August 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 82,691 hours, 33,987 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty Indicat
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: A

## Discrepancy

LOST ALL FUEL TANK QTY PANEL INDICATIONS.  REMOVE AND REPLACE RT TANK WIRING HARNESS IAW AMM 28-41-09.
